Doctor insights on:
Is There A Medication That Doesnt Cause Weight Gain To Treatbipolar Disorder
Is there a medication comparable to Abilify (aripiprazole) to treat bipolar disorder that doesn't cause weight gain?
Potentially Yes: Ability does not cause weight gain with the same frequency as some other meds. There are similar meds that may be less likely to contribute to weight gain, such as saphris (asenapine) or geodon. There are is also another class of meds, the anticonvulsants, which are used fir bipolar disorder and which may not cause a problem with weight. Not everyone will experience the same side effects with the same med. ...Read moreSee 2 more doctor answers
Using sertraline for panic attacks and agoraphobia. Gained 30lbs .Is there another medication for panic disorder that doesn't cause weight gain?
Ask your doc: Some medications cause weight gain, as you've discovered. There are many related medications that might work in reducing panic and not cause weight gain and other side effects. Also combining medication with behavioral treatment can make it possible to eventually go off medication. ...Read moreSee 1 more doctor answer
Help please! what drugs are good for anxiety and obsessive compulsive disorders that won't cause weight gain?
That's a tough one.: Bezodiazepines dont cause weight gain, work well but can be addicting so use cautiously. Hydroxyzine (vistaril) and Buspirone (buspar) are minimally effective & don't cause weight gain they deal mostly with anxiety & may help OCD some. The best meds long term are serotonergic or dual acting antidepressants (serotonergic/noradrenergic) for both anxiety and OCD but most can cause some weight gain. ...Read moreSee 2 more doctor answers
For mood disorder, are there any mood stabilizer drugs that don't cause weight gain fatigue or headache ? Already have migraines and fatigue.
To lose weight:: Eat healthfully. Try to eat at least 5 servings of vegetables & 4 of fruit per day. Increase nutritional fiber. Avoid refined sugar & junk carbohydrates. Avoid alcohol, sweetened juices, soda & caffeinated beverages. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. Calories burned must > calories consumed. Do both cardio & weight training. ...Read moreSee 1 more doctor answer
Does tecta cause weight gain, I've gained 5 lbs since sept 12/14 when I started taking this new medication , I'm very upset?
No free lunch: All medications have side effects, one needs to balance the risks with benefits. A medication which causes weight gain in one patient may not cause the same side effects in the next. It's a trial and error method to see a particular medication causes side effects. So far Geodon (ziprasidone) appears to be weight neutral, lithium causes weight gain in only 17% of pts, Abilify in only 20% and Lamictal 5%. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Bipolar medications that do not cause weight gain
- Why do medications used to treat depression cause weight gain?
- How a boxer should eat so he doesnt gain weight?
- Ask a doctor a question free online
- Too much thyroid medication abdominal weight gain
- Adrenal gland disorders and weight gain
- Eating disorder recovery weight gain
- Will mebeverine cause weight gain
- Talk to a pharmacologist online for free